Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 60, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 27, 2017, 6:11 PM EDT for Anderson County, Franklin County, Shelby County, Kentucky. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2017, 6:11 PM EDT (22:11 UTC)
- Expired
- Mar 27, 2017, 6:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Anderson County, KY, Franklin County, KY, Shelby County, KY
The radar
The Louisville radar (KLVX), 92 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 6:16 PM EDT | HAIL 1 | Waddy, KY | DIME TO QUARTER SIZE HAIL. HAIL COVERED THE GROUND. TIME ESTIMATED BY RADAR. |
| Mar 27, 6:25 PM EDT | HAIL 1.75 | 2 Nw Alton, KY | QUARTER TO GOLF BALL SIZE HAIL. TIME ESTIMATED BY RADAR. |
| Mar 27, 6:38 PM EDT | HAIL 1 | 3 E Graefenburg, KY | LOTS OF SMALL HAIL COVERING INTERSTATE 64 IN 1 INCH OF HAIL. LARGEST HAIL IN THE AREA WAS AROUND THE SIZE OF A QUARTER. |
| Mar 27, 6:40 PM EDT | TSTM WND GST 59 | 4 Wsw Millville, KY | MEASURED AT THE LSML KENTUCKY MESONET SITE NEAR FRANKFORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 3:24 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
364
WUUS53 KLMK 272211
SVRLMK
KYC005-073-211-272245-
/O.NEW.KLMK.SV.W.0060.170327T2211Z-170327T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
611 PM EDT MON MAR 27 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Southeastern Shelby County in central Kentucky...
Northeastern Anderson County in central Kentucky...
Southwestern Franklin County in central Kentucky...
* Until 645 PM EDT
* At 611 PM EDT, a severe thunderstorm was located 9 miles southeast
of Shelbyville, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Frankfort, Bryant, Benson, Farmdale, Capital City Airport,
Broadville Manor, Avenstoke, Harvieland, Alton and Graefenburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3817 8486 3815 8485 3814 8487 3810 8487
3809 8486 3810 8484 3808 8483 3807 8484
3807 8511 3814 8517 3829 8493
TIME...MOT...LOC 2211Z 251DEG 19KT 3810 8511
HAIL...1.00IN
WIND...60MPH
$$
SCHOETTMER2 follow-up statements
342
WWUS53 KLMK 272225
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
625 PM EDT MON MAR 27 2017
KYC005-073-211-272245-
/O.CON.KLMK.SV.W.0060.000000T0000Z-170327T2245Z/
Shelby KY-Anderson KY-Franklin KY-
625 PM EDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN SHELBY...NORTHEASTERN ANDERSON AND SOUTHWESTERN
FRANKLIN COUNTIES...
At 624 PM EDT, a severe thunderstorm was located 9 miles northwest of
Lawrenceburg, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Frankfort, Bryant, Benson, Farmdale, Capital City Airport, Broadville
Manor, Avenstoke, Harvieland, Alton and Graefenburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3817 8486 3815 8485 3814 8487 3810 8487
3809 8486 3810 8484 3808 8483 3807 8484
3807 8511 3814 8517 3829 8493
TIME...MOT...LOC 2224Z 251DEG 19KT 3812 8502
HAIL...1.00IN
WIND...60MPH
$$
SCHOETTMER476
WWUS53 KLMK 272247
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
647 PM EDT MON MAR 27 2017
KYC005-073-211-272257-
/O.EXP.KLMK.SV.W.0060.000000T0000Z-170327T2245Z/
Shelby KY-Anderson KY-Franklin KY-
647 PM EDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY...
NORTHEASTERN ANDERSON AND SOUTHWESTERN FRANKLIN COUNTIES HAS
EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
central Kentucky.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3817 8486 3815 8485 3814 8487 3810 8487
3809 8486 3810 8484 3808 8483 3807 8484
3807 8511 3814 8517 3829 8493
TIME...MOT...LOC 2247Z 251DEG 19KT 3816 8488
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 5:21 PM EDT, 50 minutes earlier.
Area forecast discussion, Mar 27, 5:21 PM EDT, 50 minutes before
Area Forecast Discussion National Weather Service Louisville KY 521 PM EDT Mon Mar 27 2017 .Forecast Update... Issued at 520 PM EDT Mon Mar 27 2017 Latest RAP mesoanalysis has not been handling the amount of available CAPE well, as we've had several hail reports, mostly quarter sized or less, though cannot rule out some larger hail in the pre-frontal airmass from FTK east to KLEX over the next few hours. The other area of concern is with the more linear feature moving near the I-65 corridor in Central KY this hour. This area has the most potential instability to work with, as temperatures are well into the 70s along our border with TN. Seeing some bowing segments within this line and have issue warnings accordingly. HPX radar was showing winds closer to 70 mph with this line, but have not had any reports near that level just yet. && .Short Term...(This evening through Tuesday night) Issued at 330 PM EDT Mon Mar 27 2017 ...Severe Storms Possible Late This Afternoon and Evening... Strong to severe storms are likely this afternoon with much of the area under a Severe Thunderstorm Watch through this evening. These storms are courtesy of a low pressure system moving northeast through southern IN/northern KY. 1000-2000 j/kg of CAPE has developed south of the warm front which was over southern IN as of 315pm EDT. 30-40 kts deep layer shear is supportive of both discrete cells which we're seeing on radar in our region currently and will be supportive of the line of storms over western KY which is progged to move east through the region between 5pm-midnight tonight. ======================== Storm Threats & Timing ======================== Cellular convection will pose a large hail/damaging wind/isld tornado threat between now and 8pm EDT. Expect mainly a damaging wind threat with the line of storms but small hail and a brief spin-up will be possible as well between 5pm and midnight EDT. ========================= Convection should decrease after midnight with elevated showers and perhaps an isld t-storm during the early morning hours in the wake of the evening complex. Overnight lows will range through the 50s. For Tuesday, expect some lingering rain showers mainly east of I-65 before the area becomes totally dry late in the day. High temperatures will be in the 60s. Lows Tues night will range through the upper 40s/lower 50s. .Long Term...(Wednesday through Monday) Issued at 345 PM EDT Sun Mar 26 2017 Expect dry weather on Wednesday before the pattern turns active again for the latter portion of the week. A strong low pressure system will bring the chance for showers/storms to the region beginning on Thu/Fri. Depending on exact evolution and timing, some of these storms could be on the strong side. Thu looks to the be the warmest day in the long term period with highs in the mid to upper 70s across much of the area. For the weekend, expect dry weather and slightly cooler temps with highs dropping back into the 60s. Another low pressure system looks to approach the area again by the beginning of the work week next week. && .Aviation...(18Z TAF Issuance) Issued at 131 PM EDT Mon Mar 27 2017 Main threat for this afternoon and early evening is the threat of thunderstorms, some of which could be strong to severe. A warm and moist airmass is moving into the region ahead of a surface low moving into the mid Mississippi River Valley. Showers and storms are already ongoing across SE Missouri/W Tennessee/N Mississippi and will quickly move into our area this afternoon. BWG will see the first round of storms as early as 2 PM CDT, with the best threat lasting until 8 PM CDT. Lightning, brief heavy rain, gusty winds, and hail are the main threats. Expect reduced visibilities and ceilings at times. SDF/LEX timing for the biggest threat should occur between 5 PM and 10 PM EDT. Lightning, brief heavy rain, and gusty winds are the main threats. Expect reduced visibilities and ceilings at times. Main storm threat diminishes around the latter part of the timing windows mentioned above, however may be followed by shower activity into the overnight. A return to dry conditions should return shortly after midnight as a weak cold front swings through and winds veer to the SW and W. Concerned about some low ceilings as we move toward dawn on Tuesday and will advertise fuel-alternate prevailing. Can't rule out IFR toward dawn but will hold off mention until confidence is higher. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...RJS Short Term...AMS Long Term...AMS Aviation...BJS
Hazardous weather outlook, Mar 27, 3:55 PM EDT, 2 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 355 PM EDT Mon Mar 27 2017 INZ084-089>092-KYZ023>043-045>049-053>057-061>067-070>078-081-082- 282000- Crawford-Perry-Harrison-Floyd-Clark-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby- Franklin-Scott-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas- Nelson-Washington-Mercer-Jessamine-Larue-Marion-Boyle-Garrard- Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren- Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 355 PM EDT Mon Mar 27 2017 /255 PM CDT Mon Mar 27 2017/ ...SEVERE THUNDERSTORM WATCH 91 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Severe thunderstorms are possible late this afternoon and evening. The most likely hazard is damaging winds, but there is some potential for large hail and brief spin-up tornadoes, especially in central Kentucky along and west of Interstate 65. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible again Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail of any size and wind damage today and tonight. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-282000- Orange-Washington-Scott-Jefferson-Dubois- Including the cities of Paoli, Salem, Scottsburg, Madison, and Jasper 355 PM EDT Mon Mar 27 2017 This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Strong to severe thunderstorms are possible this afternoon and evening. The most likely hazard is damaging winds, but there is some potential for large hail as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible again Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail of any size and wind damage today and tonight. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. AMS
In the hours before
Special weather statement, Mar 27, 5:58 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
558 PM EDT MON MAR 27 2017
INZ076-077-084-272230-
Crawford-Orange-Washington-
558 PM EDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CRAWFORD...
SOUTHEASTERN ORANGE AND NORTHWESTERN WASHINGTON COUNTIES...
At 558 PM EDT, a strong thunderstorm was located near Paoli, moving
northeast at 40 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Salem, Paoli, Stampers Creek, Campbellsburg, Livonia, Saltillo,
Smedley, Prowsville, Chambersburg and Bacon.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3878 8619 3861 8601 3835 8653 3852 8660
3869 8639 3869 8631 3873 8631 3874 8629
3877 8628 3877 8626 3876 8625 3878 8623
3877 8622 3878 8621
TIME...MOT...LOC 2158Z 229DEG 35KT 3851 8646
SCHOETTMERLocal storm report, Mar 27, 6:00 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
600 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 2 SSW BOWLING GREEN 36.95N 86.45W
03/27/2017 WARREN KY BROADCAST MEDIA
TREE DOWN BLOCKING THE INTERSECTION AT
SMALLHOUSE ROAD AND WALNUT.
&&
KDWSpecial weather statement, Mar 27, 6:02 PM EDT, 9 minutes before
Special Weather Statement National Weather Service Louisville KY 602 PM EDT MON MAR 27 2017 KYZ030-031-034-272230- Jefferson-Oldham-Shelby- 602 PM EDT MON MAR 27 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OLDHAM... NORTHWESTERN SHELBY AND NORTHEASTERN JEFFERSON COUNTIES... At 602 PM EDT, a strong thunderstorm was located over Jeffersontown, moving northeast at 30 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Louisville, Jeffersontown, St. Matthews, Shelbyville, Lyndon, Middletown, Douglass Hills, Hurstbourne, Anchorage and Hurstbourne Acres. LAT...LON 3810 8560 3823 8567 3839 8539 3821 8524 TIME...MOT...LOC 2202Z 243DEG 26KT 3819 8554 EER
Local storm report, Mar 27, 6:05 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
605 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 2 N TAYLORSVILLE 38.07N 85.34W
03/27/2017 U1.00 INCH SPENCER KY PUBLIC
MAINLY DIME TO QUARTER SIZE HAIL. TIME
ESTIMATED BY RADAR.
&&
DMLocal storm report, Mar 27, 6:06 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
606 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG 1 NNW GLASGOW 37.02N 85.93W
03/27/2017 BARREN KY TRAINED SPOTTER
POWER LINES DOWN ON HAPPY VALLEY ROAD IN
FRONT OF TAYLOR AUTO SALES.
&&
KDWSpecial weather statement, Mar 27, 6:06 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Louisville KY
606 PM EDT MON MAR 27 2017
KYZ063>065-076-077-272245-
Hart-Metcalf-Taylor-Adair-Green-
606 PM EDT MON MAR 27 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREEN...SOUTHEASTERN
HART...SOUTHWESTERN TAYLOR...METCALFE AND WESTERN ADAIR COUNTIES...
At 605 PM EDT/505 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 7 miles east of Munfordville to
near Edmonton. Movement was northeast at 40 to 50 mph.
Brief wind gusts of 40 to 50 mph are possible with these storms.
Locations impacted include...
Campbellsville, Columbia, Greensburg, Edmonton, Monroe, Pickett,
Curtis, Node, Bliss and Fry.
LAT...LON 3715 8576 3717 8575 3717 8576 3729 8577
3739 8536 3700 8520 3699 8521 3699 8524
3689 8574
TIME...MOT...LOC 2205Z 246DEG 42KT 3726 8576 3692 8569
TWFThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 2:49 PM EDT | Special Weather Statement | LMK | Ohio | 26 min |
| Mar 27, 3:11 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 34 min |
| Mar 27, 3:33 PM EDT | Special Weather Statement | LMK | Ohio | 27 min |
| Mar 27, 3:39 PM EDT | Special Weather Statement | LMK | Green | 36 min |
| Mar 27, 3:42 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 14 min |
| Mar 27, 3:45 PM EDT | Special Weather Statement | LMK | Breckinridge | 30 min |
| Mar 27, 3:49 PM EDT | Special Weather Statement | LMK | Breckinridge | 26 min |
| Mar 27, 4:08 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin | 37 min |
| Mar 27, 4:13 PM EDT | Special Weather Statement | LMK | Breckinridge | 32 min |
| Mar 27, 4:25 PM EDT | Special Weather Statement | LMK | Casey | 20 min |
| Mar 27, 4:26 PM EDT | Special Weather Statement | LMK | Butler, Edmonson, Grayson, Logan, Ohio, Simpson and 1 more | 49 min |
| Mar 27, 4:32 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 28 min |
| Mar 27, 4:36 PM EDT | Special Weather Statement | LMK | Garrard | 24 min |
| Mar 27, 4:39 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson | 36 min |
| Mar 27, 4:43 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln | 47 min |
| Mar 27, 4:45 PM EDT | Flash Flood Warning | LMK | Ohio | 3 hr |
| Mar 27, 4:54 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Edmonson, Logan, Simpson, Warren | 51 min |
| Mar 27, 4:58 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Ohio | 47 min |
| Mar 27, 5:00 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Shelby, Spencer | 30 min |
| Mar 27, 5:01 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Garrard, Lincoln | 44 min |
| Mar 27, 5:07 PM EDT | Special Weather Statement | LMK | Meade | 23 min |
| Mar 27, 5:14 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 46 min |
| Mar 27, 5:17 PM EDT | Special Weather Statement | LMK | Bullitt | 28 min |
| Mar 27, 5:29 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Hart, Monroe | 46 min |
| Mar 27, 5:33 PM EDT | Areal Flood Advisory | LMK | Bullitt | 117 min |
| Mar 27, 5:36 PM EDT | Special Weather Statement | LMK | Hardin, Meade | 24 min |
| Mar 27, 5:39 PM EDT | Severe Thunderstorm Warning | LMK | Hardin | 36 min |
| Mar 27, 5:52 PM EDT | Special Weather Statement | LMK | Anderson, Spencer | 38 min |
| Mar 27, 6:02 PM EDT | Special Weather Statement | LMK | Oldham | 28 min |
| Mar 27, 6:06 PM EDT | Special Weather Statement | LMK | Adair, Green, Metcalfe | 39 min |
| Mar 27, 6:06 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 24 min |
| Mar 27, 6:31 PM EDT | Special Weather Statement | LMK | Nelson, Spencer, Washington | 29 min |
| Mar 27, 6:32 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Russell, Taylor | 28 min |
| Mar 27, 6:35 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott, Woodford | 25 min |
| Mar 27, 6:38 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Washington | 37 min |
| Mar 27, 6:53 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 37 min |
| Mar 27, 6:59 PM EDT | Tornado Warning | LMK | Mercer, Washington | 16 min |
| Mar 27, 7:01 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Fayette, Garrard, Jessamine, Lincoln and 2 more | 44 min |
| Mar 27, 7:04 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Scott and 1 more | 26 min |
| Mar 27, 7:18 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Scott | 27 min |
| Mar 27, 7:30 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Scott and 1 more | 45 min |
| Mar 27, 7:43 PM EDT | Special Weather Statement | LMK | Clark, Madison | 17 min |
| Mar 27, 7:46 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 14 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.